# SDR SIMA20131222012

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 26,245 hours, 22,082 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1688
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3584 CREW REPORTED BAGGAGE OKE WARNING EICAS.  EPC BAGGAGE EXTINGUISHER DEPLOY & DECLARED EMERGENCY.  R & R SMOKE DETECTOR IAW AMM 26-15-01, OPERATIONS CHECKED GOOD.
